University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Finite-dimensional attractors and exponential attractors for degenerate doubly nonlinear equations

Efendiev, M and Zelik, S (2009) Finite-dimensional attractors and exponential attractors for degenerate doubly nonlinear equations MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 32 (13). pp. 1638-1668.

[img] Text
zelik-efen-mmas2009.pdf - ["content_typename_UNSPECIFIED" not defined]
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (234kB)
[img] PDF (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)
Item Type: Article
Authors :
AuthorsEmailORCID
Efendiev, MUNSPECIFIEDUNSPECIFIED
Zelik, SUNSPECIFIEDUNSPECIFIED
Date : 15 September 2009
Identification Number : https://doi.org/10.1002/mma.1102
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, doubly nonlinear equation, exponential attractors, degenerate parabolic PDE, EVOLUTION-EQUATIONS, PARABOLIC EQUATIONS, TIME BEHAVIOR
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 10:51
Last Modified : 28 Mar 2017 10:51
URI: http://epubs.surrey.ac.uk/id/eprint/806862

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800